# SDR 2002UALA01771

- Difficulty date: November 24, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 40,925 hours, 11,977 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IN AFT PIT STATION 1500 UNDER FLOOR STRUCTURE BETWEEN RBL 3" AND 16" RBL HAD EXCESS MATERIAL REMOVED FROM UPPER FLANGE DURING CORROSION CLEAN-UP. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. MANUFACTURED AND INSTALLED STRAP.
